# SDR F3LA2017060500175

- Difficulty date: May 27, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 5526
- Aircraft time: 16,011 hours, 5,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: NAS1097D56
- Condition: Damaged
- Location: Frames 65-66
- Part time: 16,011 hours, 5,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA A2-53R-33764. AFT LOWER FUSELAGE DAMAGED AREA.    REMOVED AND REPLACED ALL FASTENERS ON AFT LOWER FUSELAGE IAW EA A2-53R-33764 AND SRM 51-42-11.
